# SDR SWAA2021091402905

- Difficulty date: August 2, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS767 - BS727D RBL21 WL156. ; / [01] REMOVED CORROSION IN 1'X60' AREA REMOVED 0.015 FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE PART#ATS 2472 S/N UNKNOWN.; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED ACB RH FLOOR TO SIDEWALL SUPPORT; BS 727-767 RBL21; IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT PER SRM 51-40-05 AND DWG 146A7500; [05] VERIFIED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT PER SRM 51-40-05 AND DWG 146A7500; [06] APPLIED TOPCOAT AND CIC PER CUSTOMER CARD#TTG8Q004E7BQ. REQUEST OK TO INSTALL.; [07] INSPECTED AND VERIFIED CORRECTIVE ACTION ITEM 6. OKAY TO INSTALL FLOOR TO SIDEWALL SUPPORT.; [08] INSTALLED ACB FLOOR TO SIDEWALL SUPPORT BS 727 - 767; RBL 21; WL 156 IAW SRM 51-40-02; DWG#146A7500; DWG# 146A7502.; [09] FINAL INSPECTION. JOB COMPLETE PER SRM 51-40-02; DWG#146A7500; DWG# 146A7502.; [10] FINAL INSPECTION. JOB COMPLETE PER SRM 51-40-02; DWG#146A7500; DWG# 146A7502.; [11] FINAL INSPECTION. JOB COMPLETE PER SRM 51-40-02; DWG#146A7500; DWG# 146A7502.
